Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have tiredness, nausea, appetite loss, lower abdomen pain. On special diets, history of acid reflux, vaginal, bladder infection

I need your help. For the past 4 days I have had the following symptoms, unusual tiredness, nausea, loss of appetite, lower and upper abdominal pain. Pain not associated with painful urination or abnormal discharge. Weakness and some very mild body chills. I am on no special diets, my lifestyle has not changed, I am a non smoker, I have a history of acid reflux disease, vaginal and bladder infections.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thanks for using health care magic.

Tiredness, nausea and loss of appetite are general symptoms
that are not specific to any particular disease but rather indicate
that the body is not in good state. Lower abdominal pains though
not specific as well, it has at least a limited range of possible causes.
It is possible that you have had a recurrent bladder infection but then
any diagnoses now will only be a suggestion as a good physical exami
nation needs to be done with complementary lab tests.
You should meet a doctor for a detail examination and and possible com
plementary tests in order to have a right diagnoses from which an appro-
priate treatment will be given.

Best regards
Dr Achuo
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor